Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Explicit formulas for the Szegő kernel on certain weakly pseudoconvex domains

Authors: Gábor Francsics and Nicholas Hanges
Journal: Proc. Amer. Math. Soc. 123 (1995), 3161-3168
MSC: Primary 32H10; Secondary 32F15
MathSciNet review: 1301494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The objective of this paper is to determine the Szegő kernel of the domain $ \mathcal{D} = \{ (z,\zeta ,w) \in {\mathbb{C}^{n + m + 1}};\Im {\text{m}}w > {\left\Vert z \right\Vert^2} + {\left\Vert \zeta \right\Vert^{2p}}\} $ explicitly in closed form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32F15

Retrieve articles in all journals with MSC: 32H10, 32F15

Additional Information

PII: S 0002-9939(1995)1301494-8
Keywords: Szegő kernel, weakly pseudoconvex domains, explicit formulas
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia